# SDR JJBA369PH33001

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,909 hours, 37,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 010130
- Condition: Discharged
- Location: Emergency Light
- Part time: 409 hours, 557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RT AFT EMERGENCY EGRESS LIGHT DID NOT ILLUMINATE. MAINTENANCE CREW REMOVED AND REPLACED THE PSU BATTERY OPS CHECKED GOOD.
